# SDR VNAA2025061311101

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 20,290 hours, 17,865 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Failed
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG IN FLIGHT. / REMOVED AND REPLACED THE LH TELESCOPIC DUCT GASKETS IAW CRJ 900 AMM 30-11-10-000/400-801. LEAK TEST GOOD.
